# SDR ASAA2024081252149

- Difficulty date: August 12, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 70,821 hours, 37,260 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100022
- Part serial: 000750
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN IS CRACKED AT STA 120.30 MARKED. GROUNDED - YES. REPAIRED LEFT HORIZONTAL STAB LOWER SKIN AT STA 120.30 IAW B737-700 SRM 55-10-01-2R-11. THIS IS A CAT B REPAIR WITH A INSPECTION THRESHOLD OF 56,000 TOTAL FLIGHT CYCLES AND REPEAT INTERVALS OF 9,000 FLIGHT CYCLES.
